Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Corrigendum to: ``On isometric embeddings of graphs'' [Trans. Amer. Math. Soc. 288 (1985), no. 2, 527-536; MR0776391 (86f:05055b)]

Authors: R. L. Graham and P. M. Winkler
Journal: Trans. Amer. Math. Soc. 294 (1986), 379
MSC: Primary 05C10; Secondary 51K99
Original Article: Trans. Amer. Math. Soc. 288 (1985), 527-536.
MathSciNet review: 819955
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C10, 51K99

Retrieve articles in all journals with MSC: 05C10, 51K99

Additional Information

PII: S 0002-9947(1986)0819955-3
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia